I used to be a very sexual person, I used to be able to do it several times a day, now I find myself to not be interested in sex at all. I try to do it when I can for the happiness of my husband. But I wish that I could be into it and enjoy it more... Can anyone help me?
The problem is Celexa, a common side effect is decreased sexual desire.-
Although it is a common side effect I suggest you contact your Dr. about it and let him / her know it is affecting your intimate life.-
All the best.-
Yes, a common side effect of many antidepressants including Celexa is decreased libido and inability to orgasm. My doctor recommends Wellbutrin which is an antidepressants that seems to have less effect on the sex drive and even increases it for some people. Discuss this problem with your doctor. I was embarassed to do this at first, but my doctor was very matter of fact and sympathetic when I brought it up.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2011 • 2 answers
Posted 11 Dec 2011 • 4 answers
My gf and I had sex on the 31 mar and her last day of mens is 28 mar, is it safe? will she be pregn?
Posted 14 Apr 2013 • 2 answers
Posted 22 Dec 2013 • 4 answers
Posted 8 days ago • 0 answers